# SDR ASAA2014032207265

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 24,585 hours, 7,661 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC MESSAGE "DATALINK FULL" DISPLAYED.  ACFT GROUNDED. CYCLED FMC C/B.  OPS CK NORMAL REF FIM 34-61, TASK 801. OPS CK ACARS TEST PASS REF MM 23-27-00. NO HISTORY PAST 90 DAYS.
